# SDR MASA200700699

- Difficulty date: October 15, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 13,842 hours, 11,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7369 IAD - EMERGENCY EXIT FLOOR LIGHTS INOP AT ROW 2, 3, 4 AND 5.  MX RECONNECTED LOOSE WIRE AT ROW 2 CONNECTION, OPS NORMAL.
